Search our Database of Scientific Publications and Authors

I’m looking for a

    15 results match your criteria Drug-Induced Pseudolymphoma Syndrome

    1 OF 1

    Lamotrigine-induced Hypersensitivity Syndrome with Histologic Features of CD30+ Lymphoma.
    Indian J Dermatol 2016 Mar-Apr;61(2):235
    Department of Oncology, Bellevue Medical Center, Beirut, Lebanon.
    Drug rash with eosinophilia and systemic symptoms (DRESS) syndrome or drug-induced hypersensitivity syndrome (DIHS) is a severe adverse drug reaction. It can present with clinical, paraclinical, and histological findings mimicking skin and/or systemic lymphomas. We report the first case of a lamotrigine-induced DRESS with histologic features of a cutaneous CD30+ lymphoma. Read More

    Drug-induced hypersensitivity syndrome/drug reaction with eosinophilia and systemic symptoms with histologic features mimicking cutaneous pseudolymphoma.
    J Dermatol 2014 Sep 25;41(9):856-7. Epub 2014 Aug 25.
    Department of Dermatology, Showa University School of Medicine, Tokyo, Japan; Division of Dermatology, Showa University Fujigaoka Hospital, Yokohama, Japan.

    Severe drug-induced dermatoses.
    Semin Cutan Med Surg 2014 Mar;33(1):49-58
    Department of Dermatology, University of California San Francisco, CA USA. Email:
    A variety of common dermatoses are known to have drug-induced variants. This article discusses the clinical presentation, time frames, reported culprit medications, pathophysiology and management of drug-induced lupus, cutaneous vasculitis, pemphigus, pemphigoid, linear IgA bullous dermatosis, Sweet's syndrome, erythema nodosum, pyoderma gangrenosum, pseudolymphoma, lichen planus, and psoriasis. Read More

    Cutaneous targets in drug-induced reactions.
    G Ital Dermatol Venereol 2014 Apr;149(2):227-35
    Unit of Dermatology "A. Perrino" Hospital , Brindisi, Italy.
    Skin is the main sufferer of the adverse drug reactions (ADRs), being involved in 30% of all ADRs cases. However, ADRs are generally underestimated because of the difficulty to correlate the event to a particular drug. A careful anamnestic history is crucial to establish the causal link between an ADR and the specific drug. Read More

    Cervical lymphadenopathy mimicking angioimmunoblastic T-cell lymphoma after dapsone-induced hypersensitivity syndrome.
    Korean J Pathol 2012 Dec 26;46(6):606-10. Epub 2012 Dec 26.
    Department of Internal Medicine, Gachon University Gil Hospital, Gachon University of Medicine and Science, Incheon, Korea.
    A 36-year-old woman presented with erythematous confluent macules on her whole body with fever and chills associated with jaundice after 8 months of dapsone therapy. Her symptoms had developed progressively, and a physical examination revealed bilateral cervical lymphadenopathy and splenomegaly. Excisional biopsy of a cervical lymph node showed effacement of the normal architecture with atypical lymphoid hyperplasia and proliferation of high endothelial venules compatible with angioimmunoblastic T-cell lymphoma. Read More

    Lymphomatoid drug reaction secondary to methylphenidate hydrochloride.
    Cutis 2008 Jan;81(1):61-4
    Department of Dermatology, Drexel University College of Medicine, 219 N Broad Street, 4th Fl, Philadelphia, PA 19107, USA.
    Lymphomatoid drug reactions are relatively rare, with no gender, race, or age predilection. The condition generally may be divided into 2 broad categories with some overlap: (1) drug-induced pseudolymphoma and (2) anticonvulsant-induced pseudolymphoma syndrome, marked by the triad of papular to nodular skin lesions, fever, and lymphadenopathy. While a vast array of pharmacologic agents has been linked to lymphomatoid drug reactions, our case represents the first reported incidence of methylphenidate hydrochloride--a ubiquitously prescribed medication for attention deficit hyperactivity disorder--causing a pseudolymphoma. Read More

    Impact of phenytoin therapy on the skin and skin disease.
    Expert Opin Drug Saf 2004 Nov;3(6):655-65
    St. Lukes Roosevelt Hospital Center, Department of Dermatology, 1090 Amsterdam Avenue, Suite 11D, New York, NY 10025, USA.
    Phenytoin (diphenylhydantoin; Dilantin), ALZA Corp.) is a highly effective and widely prescribed anticonvulsant agent used in the treatment of focal and tonic clonic generalised seizures. The side effects of phenytoin can occassionally engender significant morbidity. Read More

    Phenytoin in cutaneous medicine: its uses, mechanisms and side effects.
    Dermatol Online J 2003 Aug;9(3)
    Department of Dermatology, St.-Lukes Roosevelt Hospital Center, New York, USA.
    Phenytoin (diphenylhydantoin or Dilantin) is a highly effective and widely prescribed anticonvulsant agent used in the treatment of grand mal and psychomotor epilepsy. In dermatology, phenytoin has been used to treat ulcers, epidermolysis bullosa, and inflammatory conditions. Its mechanism appears to involve its ability to inhibit collagenase. Read More

    [Misleading or rare cutaneous drug reactions].
    Rev Prat 2000 Jun;50(12):1329-33
    Service de dermatologie CHU-Hôtel-Dieu, Clermont-Ferrand.
    Drug hypersensitivity syndrome and drug-induced cutaneous pseudolymphoma were for a long time considered as one and the same. Today, however, two clinical entities have been distinguished; the former is responsible for a mortality rate estimated at 10% whereas the prognosis of the latter is always excellent. Acute generalized exanthematous pustulosis is a rare drug eruption individualised in 1980. Read More

    Carbamazepine-induced pseudolymphoma with CD-30 positive cells.
    J Am Acad Dermatol 1998 May;38(5 Pt 2):806-9
    Division of Dermatology, University of Kansas Medical Center, Kansas City 66160, USA.
    A 44-year-old woman known to be allergic to phenytoin was treated with carbamazepine for 1 month and developed fever, lymphadenopathy, pneumonitis, hepatitis, and a morbilliform eruption. A skin biopsy specimen showed atypical lymphocytes in the dermis that were CD-3+, CD-30+, and L26-. T-cell gene rearrangement studies were negative. Read More

    [Febrile toxiderma in children].
    Rev Prat 1997 Sep;47(13):1452-7
    Service de dermatologie Centre hospitalier universitaire, Poitiers.
    Febrile cutaneous drug reactions in the child represent 6% of paediatric hospitalizations for dermatologic reasons. Diagnosis is difficult, for both infectious diseases and drug allergy can induce the same skin reaction. The same eruption can correspond to several drug-induced reactions. Read More

    Drug-induced pseudolymphoma and drug hypersensitivity syndrome (Drug Rash with Eosinophilia and Systemic Symptoms: DRESS).
    Semin Cutan Med Surg 1996 Dec;15(4):250-7
    Department of Dermatology, Hopital Henri Mondor, Université Paris XII, Créteil, France.
    Since the first description by Saltzstein in 1959, the denomination of drug-induced pseudolymphoma was used to describe two cutaneous adverse drug reactions with a histological picture mimicking malignant lymphoma. On the basis of clinical presentation, this term includes two different patterns: (1) hypersensitivity syndrome which begins acutely in the first 2 months after the initiation of the drug and associates fever, a severe skin disease with characteristic infiltrated papules and facial edema or an exfoliative dermatitis, lymphadenopathy, hematologic abnormalities (hypereosinophilia, atypical lymphocytes) and organ involvement such as hepatitis, carditis, interstitial nephritis, or interstitial pneumonitis. The cutaneous histological pattern shows a lymphocytic infiltrate, sometimes mimicking a cutaneous lymphoma, and the mortality rate is about 10%. Read More

    Drug-induced pseudolymphoma and hypersensitivity syndrome. Two different clinical entities.
    Arch Dermatol 1996 Nov;132(11):1315-21
    Department of Dermatology, Hôpital Henri Mondor, Creteil, France.
    Objective: To test the hypothesis that drug-induced pseudolymphoma and hypersensitivity syndrome are 2 distinct clinical entities.

    Design: Retrospective study from 1980 to 1993.

    Setting: Departments of dermatology and medicine of 5 referral universitary hospitals. Read More

    Drug-induced pseudolymphoma syndrome.
    Indian J Dermatol Venereol Leprol 1995 Mar-Apr;61(2):94-5
    Department of Dermatology and Venereology, Government Medical College, Patiala-147 001, India, .
    Five cases of pseudolymphoma syndrome (PS) in children aged six to twelve years were observed after anticonvulsant drugs. In two cases PS was observed after ten days and in three after fifteen days of therapy with the offending drug. Three cases of PS were due to carbamazepine and had morbilliform rash and two cases due to phenobarbitone had erythroderma. Read More

    1 OF 1